# SDR SWIA200718832

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 7,600 hours, 4,955 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6438 - RECEIVED A PROX SYSTEM FAULT 2 STATUS MESSAGE AT THE GATE.  REPAIRED BROKEN WIRE ON FORWARD CARGO DOOR HARNESS.  OPS CHECKS GOOD.
